Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from irregular periods. Prescribed krimson 35, regular periods resumed, delayed periods this month. Treatment?

hi doctor, i am a 25 years old , unmarried woman. i had menarche at 14. and since then i was having regular periods. But last year, i got irregular periods and doctor prescribed krimson 35 for three months. I completed that course and had regular periods. but this month again, i have got my periods late by 18 days. What should i do for it? i want some homely and natural therapy to follow.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Medications will have added effect if you change your lifestyle accordingly.
Reduction of weight helps in regulation of your periods.
Active lifestyle with balanced diet is recommended. I suggest you to take the medication continuously for at-least 6 months with consultation of your Gynecologist
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor